FROM OUR EXPERTS
Generic Name: TOLNAFTATE - TOPICAL Pronounced: (tole-NAF-tate) Athlete's Foot Top Precautions
Before using miconazole, tell your doctor or pharmacist if
you are allergic to it; or to other azole antifungals such as clotrimazole,
econazole, or ketoconazole; or if you have any other allergies. This product
may contain inactive ingredients, which can cause allergic reactions or other
problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history.
During pregnancy, this medication should be used only when
clearly needed. Discuss the risks and benefits with your
It is not known whether this drug passes into breast milk.
Consult your doctor before breast-feeding.
Athlete's Foot Top Side Effects
Burning, stinging, swelling, irritation, redness,
pimple-like bumps, tenderness, or flaking of the treated skin may occur. If any
of these effects persist or ...
Imagine living in pain for years only to find out that one of your medications is the reason that you are in pain. Medications are supposed to help not hurt, right? Unfortunately, some commonly used drugs can cause pain, even the ones available without a prescription. Some cause headaches, others cause foot pain. Where ever there is pain, a medication could be the root cause of it.
Two of the top five medications that cause pain are available over-the-counter, without a prescription, without physician guidance. You might be unaware that your pain could be related to these medications that are under your control.
Caffeine-containing medications (including Excedrin, Midol, Anacin): If you are experiencing headaches and you are also using a caffeine-containing medication more than two or three times per week, your headaches might be caused by these over-the-counter (OTC) medications. These drugs can cause “ rebound headaches ” because the brain screams for more when the...
I am having right side head pain, a dull heavy pain that comes on and wont go away for hours, it comes and goes....I have no idea what it could be. Pls help I have been having this for a while now, it hurts so bad it causes a burning sensation down my face. Kelly.
Have you seen a doctor? Seriously, why would you trust strangers to diagnose you via the Internet? That could be quite dangerous.
The symptoms you describe could be some kind of headache disorder, but they could also be symptoms of other issues, some of them quite serious.
As much as we'd like to help you, what you need is for someone to diagnose your headache and recommend treatment, and that can't be done via the Internet. The only person who can safely answer your question is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examinat...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.